# SDR CA120321010

- Difficulty date: March 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,777 hours
- Engine: Lyc TIO540C1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Nut
- Condition: Loose
- Location: Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DIAPHRAM LEAKING AT PLUNGER NUT.  NUT FOUND LOOSE.
